# SDR AALA202003049022

- Difficulty date: March 3, 2020
- Submitted: March 4, 2020
- Operation: Air carrier
- Aircraft: N853NN
- Make and model: Boeing 737823
- Aircraft serial: 31105
- Aircraft time: 29,802 hours, 12,164 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 7600002101
- Condition: Odor
- Location: Zone 100
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: STRONG ODOR THROUGHOUT CABIN. ACCOMPLISHED DECONTAMINATION OF PACK IAW AMM 21-00-01 NO ABNORMALITIES NOTED. REMOVED AND REPLACED L/R RECIRCULATION AIR FILTER IAW AMM 21-25-01; AND REMOVED AND REPLACED LEFT RECIRCULATION FAN IAW AMM 21-25-02.
